Nytol® Extra Strength contains the active sleep aid ingredient called diphenhydramine which is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.
Medicinal Ingredients: Diphenhydramine Hcl 50 Mg. Non-Medicinal Ingredients: Edible Ink, Gelatin, Glycerin, Polyethylene Glycol, Sorbitol, And Water
20 Tablets